# SDR ASAA0110407

- Difficulty date: June 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69497191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL AT BS 330, STRINGER 26L-27L CRACKED.  REPAIRED PER SRM.  (M)
